Header

UZH-Logo

Maintenance Infos

Multiplicity-2 structures on Castelnuovo surfaces


Hulek, K; Okonek, C; van de Ven, A (1986). Multiplicity-2 structures on Castelnuovo surfaces. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 13(3):427-448.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 12:02
Last Modified:05 Apr 2016 13:29
Publisher:UNSPECIFIED
ISSN:0391-173X

Download

Full text not available from this repository.

Author Collaborations